# SDR SWAA2019070234431

- Difficulty date: July 2, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 45,802 hours, 23,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EXIT SIGN MISSING.  INSTALLED LENS IAW AMM.
